# SDR UPS08151715

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EVACUATION SLIDE NOT SECURE IN SLIDE ASSY DOOR MOUNTS, DOOR REMOVED.  DEFERRED MAIN CABIN SLIDE PER MEL 52-11-01-3 M-369937 ASSIGNED.  INSTALLED NEW SLIDE PER MM 25-61-21-4.
